# SDR SWAA2025013084036

- Difficulty date: January 8, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Screw
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRAY TABLES LOOSE ON SEAT ROWS 10ABC THRU 20ABC<[01]. RESECURED SCREWS AS PER CMM 25-22-46.; [02] CW.
